| Catalog Number |
S3274355 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebp1581 showed no other similar product complaint(s) from this lot number.(b)(4).
Event or Problem Description
Per medwatch, it was reported the patient's picc line was found to have a leak at the end of the red hub.The picc was removed and replaced.
Event or Problem Description
Per medwatch it was reported the patient's picc line was found to have a leak at the end of the red hub.The picc was removed and replaced.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed.One 4 fr dual lumen power picc provena was returned for evaluation.An initial visual observation showed the extension leg of the purple lumen appeared to have been cut approximately 2.4 cm proximal to the molded joint.Use residue was observed throughout the returned sample and a needleless injection cap and end cap were observed to be attached to the purple luer hub.A split was observed in the extension tubing of the red lumen just within the distal end of the luer connector.A microscopic observation revealed the fracture surface of the split in the extension tubing of the red lumen was rough and exhibited cracks/fissures and beach marks, which are indicative of material fatigue.